linear lattice; Lebesgue property; lattice homomorphism
This paper presents an elementary proof and a generalization of a theorem due to Abramovich and Lipecki, concerning the nonexistence of closed linear sublattices of finite codimension in nonatomic locally solid linear lattices with the Lebesgue property.
 Abramovich Y.A., Lipecki Z.: On ideals and sublattices in linear lattices and $F$-lattices
. Math. Proc. Cambridge Phil. Soc. 108 (1990), 79-87. MR 1049761
| Zbl 0751.46009
 Luxemburg W.A.J., Zaanen A.C.: Riesz Spaces I. North-Holland, 1971.